# SDR ANCF20221111004

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N195AV
- Make and model: Airbus A320-214
- Aircraft serial: 5195
- Aircraft time: 23,886 hours, 21,913 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 42,097 hours, 24,848 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake Sys
- Part time: 23,726 hours, 21,717 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FINAL APPROACH BRAKES ALT R RELEASED ON ECAM.   IAW TSM 32-43-00-810-825-A STEP 4.A.7  AND AMM 32-43-34-000-001/400-001  THE ABCU WAS REPLACED. BITE TEST OF BSCU WAS PERFORMED AS PER AMM 32-46-00-740-001 AND LAND CAP 3 TEST WAS PERFORMED. TEST SATISFACTORY
